Volume 6, Number 4
Previous Issue Next Issue

Xin-min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306

Preview Full PDF 40 1038 Abstract

Qian-shun Chang

J. Comp. Math., 6 (1988), pp. 307-317

Preview Full PDF 41 1094 Abstract

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 318-324

Preview Full PDF 40 967 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 325-335

Preview Full PDF 39 993 Abstract

Chun-hui Chen

J. Comp. Math., 6 (1988), pp. 336-347

Preview Full PDF 38 1029 Abstract

Guo-rong Wang & Sen-quan Lu

J. Comp. Math., 6 (1988), pp. 348-354

Preview Full PDF 37 1008 Abstract

J. E. Dennis, Jr, Song-bai Sheng & Anh Vu Phuong

J. Comp. Math., 6 (1988), pp. 355-374

Preview Full PDF 38 1056 Abstract

Lian-sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 34 1010 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard